One Comment

  1. Matt G

    Dr Junig,
    This is widely off topic and if I knew of another way to contact you, I would. In fact, if I could speak to a local doctor who had any clue about Suboxone or of my Suboxone had any time to discuss literally ANYTHING in between the billions of patients he seems to see daily I would try to ask him – but I trust you and have no choice but to give this a shot.
    Ever since starting Suboxone I seem to have developed a fear of pharmaceuticals. I don’t know why. I believe in them, I try my best to trust doctors and pharmacists, but they always seem surprised when I mention a drug interaction they missed or a possible side effect they were unaware of that I get nervous to say the least and resort to the internet where all hell breaks loose.
    I am desperate for some relatively simple information. I currently take 6mg of Suboxone, only 5mg of Lexapro (yes it works. No I don’t know how or why since it’s so low. Tried stopping. Big fail) and recently have been diagnosed with ADHD and have been prescribed 27mg Concerta daily.
    Everywhere I look it says that any TWO of these drugs has a high likelihood of causing Seratonin Syndrome. And adding a 3rd drug to the mix is all kinds of dangerous. I’m a big guy (don’t know if that matters) and I think I’m on failynlow doses of everything, but I’m too afraid to take all three drugs, even though I know I’ll likely feel much better, because of polypharmacology which I read is the WORST. On top of which, I have Clonidine to help me sleep and shut off at night and Pantaprazole that I need but fear will “eat” my other meds.
    Mostly I NEED to know: are bad things going to happen with a Suboxone, Lexapro and Concerta combination???
    I know you’re busy, I know this had nothing to do with what you posted. I just didn’t know what else to do…
    Thank you.
    Matt

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.